MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMCSM10; HEMOSPHERE CLEARSIGHT MODULE

EDWARDS LIFESCIENCES HEMCSM10; HEMOSPHERE CLEARSIGHT MODULE
Model Number HEMCSM10
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product will not been returned for evaluation.However, logs were submitted.Once the product evaluation has been completed, a supplemental report will be submitted.The device history record review was completed and all inspections passed with no non-comformances.
 
Event or Problem Description
It was reported that the hemcsm10 systolic blood pressure was running low after being upgraded to the clear sight diastolic fix.The diastolic blood pressure and mean arterial pressure values were in agreement.There were no error messages.They ensured set up and zero were appropriate in comparison to the a line.There was no patient injury.No inappropriate patient treatment was administered and patient demographics were unavailable.
 
Additional Manufacturer Narrative
A supplemental mdr is being submitted due to product evaluation findings.Sections g6, h2, h6: type of investigation, investigation findings, investigation conclusions and have been updated.The hemcsm10 was not returned for evaluation.However, logs were provided.No clinical data logs were provided for the investigation.The root cause remains unknown as no product was returned for evaluation and the logs provided were not sufficient for the investigation.H3 other text : device not returned but logs were sent and evaluated.

Brand Name
HEMCSM10
Common Device Name
HEMOSPHERE CLEARSIGHT MODULE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jessica atallah
one edwards way
irvine, CA 92614
9492500294
MDR Report Key16934521
Report Number2015691-2023-13001
Device Sequence Number20337866
Product Code DQK
UDI-Device Identifier00690103202762
UDI-Public(01)00690103202762(11)210715
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2026
Device Model NumberHEMCSM10
Device Catalogue NumberHEMCSM10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown